# SDR SWAA2020032442747

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 241BF UPPER SURFACE IS PUNCTURED 29.5" FROM AFT EDGE AND 5.5" FROM INBOARD EDGE         REPAIRED PNL 241BF UPPER SURFACE PUNCTURE 29.5" FROM AFT EDGE AND 5.5" FROM INBOARD EDGE. IAW B737-700 SRM 53-00-50-2R-2 REV 70, SRM 53-00-50-2R-0 REV 70  A89509, A98115, A36551
